MathSciNet Relay Station
MathSciNet bibliographic data
MR2231896 (2007e:11056) 11F67
Akbary, Amir Simultaneous non-vanishing of twists. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3143–3151 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement